MathSciNet Relay Station
MathSciNet bibliographic data
MR92799 10.0X
Skolem, Th. Über einige Eigenschaften der Zahlenmengen $[\alpha n+\beta]$ bei irrationalem $\alpha$ mit einleitenden Bemerkungen über einige kombinatorische Probleme. (German) Norske Vid. Selsk. Forh., Trondheim 30 (1957), 42–49.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement